# SDR AT9900529

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FUSELAGE SKIN CREASE 6 INCHES BELOW CUSP LINE ON LEFT SIDE AT BS 99.  DRILLED .025 HOLE, INSTALLED RIVET PER RES NR 07613 AND DC9 SRM 51-10-2, 53-04 FIG 38.
